# SDR HALA9700246

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND CRACK IN RADIUS OF FRAME TO SKIN ANGLE, FWD OF F/O WINDSHIELD, APPROX FS 83 BY 9.  STOP DRILLED CRACKED, FABRICATED AND INSTALLED TWO ANGLE REPARI PER SRM 53-03 FIG 34.  (M)
